# SDR MWEA99606

- Difficulty date: September 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N500ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45711
- System (JASC): 5520 · Elevator Structure
- Part: Shroud
- Part number: 59180432
- Condition: Cracked
- Location: Rt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ELEVATOR INBOARD GEAR TAB PUSH ROD SHROUD IS CRACKED.  MTC FABRICATED AND INSTALLED REPAIR DOUBLER.
